# SDR IPXA2016082607485

- Difficulty date: August 5, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70261
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 49R CORRODED AT BS 1129.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SECTION OF THE LONGERON IAW DWG A6A7026 AND SRM 51-33-01.
